BibTeX record journals/tkde/LakshmananS01

download as .bib file

@article{DBLP:journals/tkde/LakshmananS01,
  author    = {Laks V. S. Lakshmanan and
               Nematollaah Shiri},
  title     = {A Parametric Approach to Deductive Databases with Uncertainty},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {13},
  number    = {4},
  pages     = {554--570},
  year      = {2001},
  url       = {http://dx.doi.org/10.1109/69.940732},
  doi       = {10.1109/69.940732},
  timestamp = {Wed, 09 Sep 2015 09:50:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/LakshmananS01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}